How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Ralph LMHC Your Own Question

Ralph LMHC
Ralph LMHC, Therapist
Category: Mental Health
Satisfied Customers: 872
Experience:  20+ years as therapist, supervisor, clinic director at mental health, substance abuse treatment ctrs
11044513
Type Your Mental Health Question Here...
Ralph LMHC is online now
A new question is answered every 9 seconds

how long does it take to get addicted to seroquel. past year

This answer was rated:

how long does it take to get addicted to seroquel. past year avg 25mg. last 3 months i'm been taking for anti-anxiety potentiation, probably AVG -100mg altogether. i've been using it to help me chill with vyvanse or klonopin or alcohol. this strted whwn i started messing around with stimulants-mostly methylone and mephedrone and other pipe/amp derivitives-butylone-amp-fma, f-fmp. 1 day i took 250mg of seroquel so i could hi at night without staying up too long. not to mention my severe tolerance to kratom. so now i'm using seroquel100-150mg with 120mg vyvanse, 8 mg klon, 6 pack and 40-50 grams of kratom. i need help i know it. just don't know how long i can much longer i can last. anyway, my question was at what dose does seroquel become dopamine agonist, probably should not mix w/vyvanse especially when i'm coming down. also, at what dose does seroquel become dependent? thanks

Hello,

Seroquel the antipsychotic drug is not considered to be either physiologicallly or psychologically addicted. See:

 

http://www.ehow.com/about_4710074_is-seroquel-addicting.html

 

 

Best wishes and good luck. However discontinuation should be done under doctr's direction.

 

Sincerely,

Ralph LMHC

If you require further clarification or more information, feel free to ask!

Please click the green "ACCEPT" button on this page if you are satisfied with my answer so that I get credit for my work. Your positive feedback is most important and bonuses are always welcomed. If this is a mental health, or medical emergency, please call emergency services (911 in the USA), or go to your nearest Emergency Room. The opinion provided does not replace an evaluation by an appropriate professional. Use of this website DOES NOT CREATE a provider-client relation and this information is for educational purposes only.

 

 



Edited by Ralph LMHC on 5/23/2010 at 3:36 PM EST
Customer: replied 6 years ago.
yes, but at what dose does it become DA-how does it mix with vyvanse? one is raises dope and another lowers it-at what dosage? 150-200ng. could that be bad when the vyv is waering off and then one would lower further at worst possible time oronce agan, sero mg is not strong enough to do that. i would think 100-150-mg would do that, but maybe it's a lot higher. thanks

Hello,

Vyvanase is an ADHD medication psychostimulant. Seroquel is used to to control aggressive behavior especial in psychosis.Seroquel and Vyvananse are not contraindicated to be used together. I am not sure what you mean by DA. one's symptoms and behavior is indicative of the appropriate mixture so there is no exact answer. Rather if the behavior is controlled adequately the regimen is correct. Best wishes.

 

 

Sincerely,

Ralph LMHC

If you require further clarification or more information, feel free to ask! If you would, please fill out the feedback form after accepting. I appreciate this opportunity to help you out today. If I can be of further service to you in the future, just put "Ralph" in the front of your new question, and I'll be the one to answer it. Please click the green "ACCEPT" button on this page if you are satisfied with my answer so that I get credit for my work. Your positive feedback is most important and bonuses are always welcomed. If this is a mental health, or medical emergency, please call emergency services (911 in the USA), or go to your nearest Emergency Room. The opinion provided does not replace an evaluation by an appropriate professional. Use of this website DOES NOT CREATE a provider-client relation and this information is for educational purposes only.

 

Ralph LMHC and other Mental Health Specialists are ready to help you

Related Mental Health Questions